I am new with the Parkinson's Movement Community. I am seeking advice from Parkinson’s patients who have received High-dose Thiamine injections with Dr. Costantini. I started with Dr. Costantini but unfortunately, are missing his continued guidance, due to his health situation.
Profile: 65 years of age, American-born (German, British & French), 5’ 8” height, 125 lbs. weight, diagnosed Sept. 2010, Sinemet: 900 mg/day.
I am currently taking one dose of .5 ml IM injections of Thiamine with a concentration of 200 mg/2 ml twice a week or once every 4th day. Dr. Costantini recommended, when I asked whether to increase the dose, that I, "Keep it the same. The dose will give the maximum of its possibilities within 50 days of the first injection Then we will decide what to do you after sending me a video of the face as you speak, the path and the pull test and your considerations. Based on all this, we will decide.” He never indicated whether he would decrease or increase the dose. It seems it was dependent on the “pull test” and videos of “before” and “after” symptoms. I administered the injections for 30 days, then stopped due to severe fatigue. I thought the fatigue was caused by the B1. I was off the B1 for 17 days and the fatigue persisted. I then started the B1 again for 20 days. The fatigue disappeared quickly and started again near the end of the 20 days. I halted the B1 for 5 days and the fatigue persisted. I started the B1 again and I am improving. My question is, “What have you experienced with your dosing of the intramuscular B1 injections?” I am conferring with my doctor, while I await Dr. Costantini’s return, and would appreciate any insight you may have.